# SDR 97ZZZM279

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE FORWARD CARGO COMP STATION 370 HAS INTERCOSTAL WITH DRILL MARK AT LONGERON 28R.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL IAW DC-9 SRM CH 53-11-2 FROM 2024-T3, .090 INBH BY 1 INCH BY 3 INCH BY 6.9 INCH, DRILLED DEBURRED, TRIMMED ALODINED AND PRIMED AND INSTALLED IAW DC-9 SRM CH 51-10-4, 51-10-2, 51-30-5, 51-30-2.  (M)
